# SDR CA980602005

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 85230009115
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO MAINTAIN MAX. PRESSURIZATION IN MANUAL OR AUTO MODE. TOP OF BAGGAGE DOOR SEAL WAS FOUND POPPED OUT OF SEAL RETAINER.
